# SDR R61A2015082800606

- Difficulty date: August 28, 2015
- Submitted: September 7, 2015
- Operation: Air carrier
- Aircraft: N165HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000291
- Aircraft time: 13,150 hours, 8,656 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067861005
- Condition: Corroded
- Location: Frames 20-35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND BETWEEN FRAMES 20-35, RT INBD SEAT TRACK CORRODED.  MAINTENANCE R & RT INBD SEAT TRACK IAW SRM 51-43-03, 51-41-00, AND 51-40-06.
